# SDR SIMA20140620018

- Difficulty date: June 20, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 32,923 hours, 28,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L IS CORRODED FWD OF FRAME 13.  DAMAGE IS ACCEPTABLE AS IS.  RESTORED PROTECTIVE FINISH IAW ERS-EM-5300-555.  SEE TURNOVER FOR DETAILS.
